# SDR 97ZZZM264

- Difficulty date: February 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N181GA
- Make and model: Beech 1900C
- Aircraft serial: UB24
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Condition: Defective
- Location: Nlg
- Stage of operation: AP
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

FLT 435 - TPA-EYW - NOSE WHEEL VIBRATED SEVERELY WHEN LOWERED DURING LANDING.  REMOVED AND REPLACED NOSE WHEEL ASSEMBLY.  PERFORMED TAXI RUN.  OK FOR SERVICE.  (M)
